# SDR RAIA00108021

- Difficulty date: August 21, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 28,386 hours, 28,459 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 8260121
- Part serial: 700
- Condition: Failed
- Location: Left Engine
- Part time: 24,779 hours, 25,570 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7326-STL-LEFT ENGINE WOULD NOT START, STARTER WOULD NOT STAY ENGAGED ABOVE 10% NH. MAINTENANCE INSPECTED AND REPLACED THE LEFT ENGINE STARTER/GENERATOR.
